ResearchPublications
Publication details

PUBLICATION DETAILS

Friezes satisfying higher slk-determinants

authored by
Karin Baur, Eleonore Faber, Sira Gratz, Khrystyna Serhiyenko, Gordana Todorov, Michael Cuntz, Pierre Guy Plamondon
Organisation(s)
Institute of Algebra, Number Theory and Discrete Mathematics
External Organisation(s)
University of Leeds
University of Glasgow
University of Kentucky
Northeastern University
Université Paris-Saclay
Type
Article
Journal
Algebra and Number Theory
Volume
15
Pages
29-68
No. of pages
40
ISSN
1937-0652
Publication date
2021
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Algebra and Number Theory
Electronic version(s)
https://doi.org/10.2140/ant.2021.15.29 (Access: Unknown)